# SDR SWIA200515960

- Difficulty date: December 3, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 11,011 hours, 8,632 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE ON APPROACH.   REPLACED MULTIPLE FLAP ACTUATORS IAW MM 27-53-01.  OPERATIONAL CHECK GOOD.
